# SDR 98FDEA00109

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420111
- Condition: Cracked
- Location: Bs 259.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0920 042, WHILE PERFORMING HFEC INSPECTION OF FASTENER HOLES.  FOUND CRACK EMANATING FROM HOLE AT BS 259.5, STR 8 R.  REPAIRED CRACK AT BS 259.5, STR 8R PER EO 7-5330-7-2319G PT5 AND DRAWING 69-62161.
